Do you have questions? Call or Whatsapp us at + 31 (0) 642 572 396
Calpol Infant Pain Relief Suspension Sachets - Strawberry 2+ Months (12)
Paracetamol Calpol Infant Suspension Sachets is a strawberry flavoured oral suspension and is used for the relief of: Fever (raised temperature); Post-immunisation fever; Cold & flu symptoms; Teething; Headache; Sore throat; Earache; Other aches & pains Preparation And Usage For oral use only. Massage contents of sachet before opening. Do not overfill spoon. Always use the spoon supplied with the pack. Never give more medicine than is shown in the table. Do not exceed the stated dose. 1. Post-vaccination fever: Child's Age - 2-3 months; How much: 2.5 ml (small end of spoon). If necessary, after 4-6 hours, give a second 2.5 ml dose 2. Other causes of pain and fever - if your baby weighs over 4kg and was born after 37 weeks: Child's Age - 2-3 months; How much: 2.5 ml (small end of spoon). If necessary, after 4-6 hours, give a second 2.5 ml dose Do not give to babies less than 2 months of age. Do not give more than 2 doses. Leave at least 4 hours between doses. If further doses are needed, talk to your doctor or pharmacist. Child's Age: 3-6 months; How much - up to 4 times a day: One 2.5 ml spoonful (small end) Child's Age: 6-24 months; How much - up to 4 times a day: One 5 ml spoonful (large end) Child's Age: 2-4 years; How much - up to 4 times a day: One 5 ml spoonful (large end) and one 2.5 ml spoonful (small end) Child's Age: 4-6 years; How much - up to 4 times a day: Two 5 ml spoonfuls (large end) Do not give more than 4 doses in any 24 hour period. Leave at least 4 hours between doses. Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist. Storage Do not store above 25°C. Keep sachets in the outer carton. Safety Warning Contains Paracetamol Do not give this medicine with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if the child seems well. If symptoms persist consult your doctor. As with all medicines, if your child is currently taking any other medicine consult your doctor or pharmacist before using this product. Please see leaflet. Keep out of the reach and sight of children. Nutrition Facts Ingredients: Each 5ml contains: 120mg Paracetamol, Also contains: Sucrose, E420, E214, E216, E218 and E122.